# SDR 03FDEA02167

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN STR 8L AT FIN STA 157 IS CRACKED. REPAIRED CRACK IN STRINGE 8 LT AT FIN STA 157 PER SRM 55-30-4  FIG 1.
